MAUDE Adverse Event Report: BIOSENSE WEBSTER INC SOUNDSTAR; CATHETER, ULTRASOUND, INTRAVASCULAR

BIOSENSE WEBSTER INC SOUNDSTAR; CATHETER, ULTRASOUND, INTRAVASCULAR
Catalog Number 10439236
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) procedure with a soundstar catheter.The soundstar catheter had plastic material attached to the handle in multiple locations where it should not be, right out of the package.The catheter was replaced and the procedure continued.No patient consequence.Additional information was received.The issue was noticed before use on the patient.No picture available.Material observed was embedded to the device.Confirmed that the section of the catheter that the issue was found was the handle.No physical damage noted.Just the foreign material.
 
Additional Manufacturer Narrative
The bwi product analysis lab received the device for evaluation on 12-dec-2025.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
H4.Device manufacture date has been added.The device evaluation was completed on 16-jan-2026.It was reported that a patient underwent an atrial fibrillation (afib) procedure with a soundstar catheter.The soundstar catheter had plastic material attached to the handle in multiple locations where it should not be, right out of the package.The device was returned to johnson & johnson medtech (j&j medtech) for evaluation.Following j&j medtech procedures, a visual inspection was performed following j&j medtech procedures.Visual analysis revealed no damage or anomalies on the device.A device history review was performed for the finished device batch number, and no internal actions were identified.The foreign material issue reported by the customer could not be replicated during the product investigation; other issues or circumstances may have occurred during the usage of the device that compromised its performance.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.During the 3500a initial report under ¿h11.Additional manufacturer narrative¿ reported, ¿the bwi product analysis lab received the device for evaluation on 12-dec-2025.¿ however, in error, did not process the following fields.Therefore, processed: -d 9.Date device returned to manufacturer -d 9.Is device returned to manufacturer? -d 9.Device available for evaluation? if additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
SOUNDSTAR
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
SIEMENS LTD. SEOUL
venture bldg 2, office 112 601
pohang technopark, jigok-dong
gyeongbuk 790-8 34
KS   790-834
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23805188
Report Number2029046-2025-04155
Device Sequence Number18069428
Product Code OBJ
UDI-Device Identifier10846835008869
UDI-Public(01)10846835008869(11)260924
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2026
Device Catalogue Number10439236
Device Lot NumberG9529598
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FARAPULSE GENERATOR.; UNK_CARTO 3.
Patient SexUnknown